# SDR ASAA2014072508799

- Difficulty date: July 25, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 50,736 hours, 28,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631025
- Part serial: 1678
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MID FLAP UPPER SKIN IS CHAFED ON INBD EDGE.  ACFT GROUNDED. CHAFE ON LT INBD MID FLAP UPPER SKIN WAS ON EXISTING REPAIR.  REPAIRED UPPER SKIN IAW SRM 57-53-01-2R-3.
